Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1521. P. Safari,
    Gluing Seiberg -Witten monopoles,
    Comm. Anal. Geom. 13(2005), 697-725  [abstract]   
     
    1522. S. Azam, S. Berman and M. Yousofzadeh,
    Fixed point subalgebras of extended affine lie algebras,
    J. Algebra 287(2005), 351-380  [abstract]   
     
    1523. Behr. Khosravi and Behn. Khosravi,
    Groups with the same orders of Sylow normalizers as the Janko groups,
    J. Appl. Algebra Discrete Struct. 3(2005), 23-31  [abstract]   
     
    1524. S. Azam, V. Khalili and M. Yousofzadeh,
    Extended affine root systems of type BC,
    J. Lie Theory 15(2005), 145-181  [abstract]   
     
    1525. B. Emamizadeh,
    Decreasing rearrangement and a fuzzy variational problem,
    Appl. Math. Lett. 18(2005), 171-178  [abstract]   
     
    1526. M. R. Pournaki (Joint with M. S. Lucido),
    Elements with square roots in finite groups,
    Algebra Colloq. 12(2005), 677-690  [abstract]   
     
    1527. A. Haghany and M. R. Vedadi,
    Endoprime modules,
    Acta Math. Hungar. 106(2005), 89-99  [abstract]   
     
    1528. M. Sal Moslehian,
    On (Co)homology of triangular Banach algebras,
    67 Banach Center Publ.


    271-276
    (2005) 
    [abstract]   
     
    1529. K. Khashyarmanesh and M. Yassi,
    On the finiteness properties of generalized local cohomological modules,
    Algebra Colloq. 12(2005), 293-300  [abstract]   
     
    1530. A. Iranmanesh (Joint with B. Khosravi),
    A characterization of C4(q) where q = 2n,
    Chinese J. Contemp. Math. 26(2005), 105-110  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.